Acta Mathematica

, Volume 146, Issue 1, pp 129–150

Elliptic systems inHs,δ spaces on manifolds which are euclidean at infinity

  • Y. Choquet-bruhat
  • D. Christodoulou
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Almqvist & Wiksell 1981

Authors and Affiliations

  • Y. Choquet-bruhat
    • 1
  • D. Christodoulou
    • 2
  1. 1.Department de MécaniqueUniversité de ParisFrance
  2. 2.Max-Planck-Institut für AstrophysikMünchenGermany

Personalised recommendations